# SDR AALA202308085596

- Difficulty date: July 19, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219720000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM BETWEEN FR 68 AND FR 70 AT -Y160.5. REPLACED BEAM PER SRM 51-72-11.
